×

zbMATH — the first resource for mathematics

Cauchy’s problem for non-linear hyperbolic differential equations in two independent variables. (English) Zbl 0065.32901

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cinquini-Cibrario, M., Un teorema di esistenza e di unicità per un sistema di equazioni alle derivate parziali, Annali di Matematica, 24, 157-175 (1945) · Zbl 0063.00907
[2] Courant, R.; Hilbert, D., Methoden der mathematischen Physik, Volume 2 (1937), Berlin: Springer, Berlin · JFM 63.0449.05
[3] Courant, R.; Lax, P. D., Non linear partial differential equations with two independent variables, Communications on Pure on Applied Mathematics, 2, 255-273 (1949) · Zbl 0034.20103
[4] Douglis, A., Existence theorems for hyperbolic systems, Communications on Pure and Applied Mathematics, 5, 119-154 (1952) · Zbl 0047.09101
[5] Friedrichs, K. O., Nonlinear hyperbolic differential equations for functions o_i two independent variables, American Journal of Mathematics, 70, 555-589 (1948) · Zbl 0039.10601
[6] Schauder, J., Cauchysches Problem für partielle Differenzialgleichungen erster Ordnung. Anwendung einiger sich auf die Absolutbeträge der Lösungen bezeihenden Abschätzungen, Commentarii Math. Helv., 9, 263-283 (1937) · Zbl 0017.16604
[7] Hartman, P.; Wintner, A., On hyperbolic partial differential equations, American Journal of Mathematics, 74, 834-864 (1952) · Zbl 0048.33302
[8] H. Lewy, « Math. Ann. », Bd. 97, pp. 179 ff.
[9] K. O. Friedrichs andH. Lewy, « Math. Ann. », Bd. 99, p. 200 ff.
[10] Lax, P. D., Nonlinear hyperbolic equations, Communications on Pure and Applied Mathematics, 6, 231-258 (1953) · Zbl 0050.31705
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.